# SDR REXA2015031900335

- Difficulty date: March 19, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- Aircraft time: 30,981 hours, 28,481 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK. PAX O2 MASK AT SEAT 6CD DROPPED.  ACFT GATE RETURNED & MX CALLED OUT.  REPACKED MASK & DEFERRED SEAT FOR OPERATIONS CHECKS TO BE PERFORMED ON RON.  PAX SEATS 6CD NEED OPERATIONS CHECK OF PAX OXY SYS, LOG PAGE 3175884-1 FOR PAX OXY MASK DEPLOYMENT FROM MM 02.  SEAT 6CD PAX O2 SYS REQUIRED DEPLOY TEST.  PERFORMED OPERATIONS TEST OF THE PAX OXY SYS IAW AMM 35-20-00.  OPERATIONS CHECKED GOOD.  PLACARD PULLED, MM02 UPDATED & THIS CLEARS MEL DM 000911.
